# SDR CA151218005

- Difficulty date: December 16, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 737-200
- Aircraft time: 33,565 hours
- Engine: Pwa JT8D17A
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Burned
- Location: Anti-Ice System
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) FOUND LT WING ANTI-ICE VALVE OPEN WHEN ACFT WAS ON THE GROUND. FAULT WAS FOUND TO BE BURNED WIRING CAUSING THE VALVE TO OPEN AND THE CIRCUIT BREAKER TO OPEN ALONG WITH LT OTBD LANDING LIGHT CIRCUIT BREAKER TO OPEN.  DAMAGED WIRING REPLACED AND ALL SYSTEMS FUNCTION  CHECKED.
